Aa
A
A
Close
Avatar universal
avonex users--menstrual issues
Im 39 yrs old. Diagnosed with MS in May of this year and started avonex shortly thereafter.  I have had times when I have stopped taking it because I was depressed, felt terrible and wanted to see if it was meds or MS.  But after a 3 week break I felt no better so I got back on avonex and have taken it every since.   I am over 2 weeks late  for my period..and have looked online about menstrual irregularities with avonex and only found something about studies with monkies.  Have any other women here who take it have menstrual problems?  
Cancel
1 Answers
Page 1 of 1
1157044 tn?1318303724
Yes I have had menstrual problems when on Avonex.

In my case I didn't get periods for a short time.  

After switching to Tysabri my periods returned.  They remained regular after starting Avonex again.

So maybe it will just take you some time as well.  Some time for your body to adjust to the medication as it appeared to for me.

I hope that helps.
Comment
Cancel
1157044 tn?1318303724
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
Avatar universal
Blank
198419 tn?1360245956
Blank
987762 tn?1331031553
Blank
Australia
667078 tn?1316004535
Blank
Durham, NC
Avatar universal
Blank
Fredericton, NB
739070 tn?1338607002
Blank
GA